# SDR WRLA2009114

- Difficulty date: April 6, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Part number: ARC0468119
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND CRACK ON LEFT WING T/E BEAL SEAL LAND Y=1474 & Z=100 (REF NRC U05016).  REPLACED LEFT WING T/E BEAL SEAL LAND AT Y=1474 & Z=100 PER MD-11F SRM 51-33-01 VOL 2 REV 40.  CONDITION CHECK NORMAL & JOB COMPLETE.
